MAUDE Adverse Event Report: COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; PACK, HOT OR COLD, DISPOSABLE

COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; PACK, HOT OR COLD, DISPOSABLE
Model Number 20421
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Portawarmer chemical mattress already activated upon retrieval from supply station.

Brand Name
TRANSWARMER INFANT TRANSPORT MATTRESS
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate dr
trumbull CT 06611
MDR Report Key20223607
Report Number20223607
Device Sequence Number17973910
Product Code IMD
UDI-Device Identifier00888937025767
UDI-Public(01)00888937025767
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2024
Report Date (Section F) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20421
Device Catalogue Number20421
Device Lot NumberIL346
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/20/2024